Contrôle optimal
Contrôlabilité exacte frontière pour les équations des ondes quasi linéaires unidimensionnelles
[Exact boundary controllability for 1-D quasilinear wave equations]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 271-276.

By means of the existence and uniqueness of semi-global C1 solution to the mixed initial-boundary value problem with general nonlinear boundary conditions for first order quasilinear hyperbolic systems with zero eigenvalues, we present a unified method to establish the exact boundary controllability for 1-D quasilinear wave equations with boundary conditions of different types.

En utilisant l'existence et l'unicité de la solution C1 semi-globale du problème mixte avec des conditions aux limites non linéaires générales pour les systèmes hyperboliques quasi linéaires avec valeurs propres nulles, on présente une méthode permettant d'établir la contrôlabilité exacte frontière pour les équations des ondes quasi linéaires unidimensionnelles avec des conditions aux limites de différents types.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00327-3
Li, Tatsien 1; Yu, Lixin 2

1 Département de mathématiques, Université Fudan, Shanghai 200433, Chine
2 Institut de mathématiques, Université Fudan, Shanghai 200433, Chine
@article{CRMATH_2003__337_4_271_0,
     author = {Li, Tatsien and Yu, Lixin},
     title = {Contr\^olabilit\'e exacte fronti\`ere pour les \'equations des ondes quasi lin\'eaires unidimensionnelles},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {271--276},
     publisher = {Elsevier},
     volume = {337},
     number = {4},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00327-3},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00327-3/}
}
TY  - JOUR
AU  - Li, Tatsien
AU  - Yu, Lixin
TI  - Contrôlabilité exacte frontière pour les équations des ondes quasi linéaires unidimensionnelles
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 271
EP  - 276
VL  - 337
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00327-3/
DO  - 10.1016/S1631-073X(03)00327-3
LA  - fr
ID  - CRMATH_2003__337_4_271_0
ER  - 
%0 Journal Article
%A Li, Tatsien
%A Yu, Lixin
%T Contrôlabilité exacte frontière pour les équations des ondes quasi linéaires unidimensionnelles
%J Comptes Rendus. Mathématique
%D 2003
%P 271-276
%V 337
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00327-3/
%R 10.1016/S1631-073X(03)00327-3
%G fr
%F CRMATH_2003__337_4_271_0
Li, Tatsien; Yu, Lixin. Contrôlabilité exacte frontière pour les équations des ondes quasi linéaires unidimensionnelles. Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 271-276. doi : 10.1016/S1631-073X(03)00327-3. http://www.numdam.org/articles/10.1016/S1631-073X(03)00327-3/

[1] Li, T.T.; Jin, Y. Chinese Ann. Math. Ser. B, 22 (2001), pp. 325-336

[2] Li, T.T.; Rao, B.P. Chinese Ann. Math. Ser. B, 23 (2002), pp. 209-218

[3] Li, T.T.; Rao, B.P. SIAM J. Control Optim., 41 (2003), pp. 1748-1755

[4] Li, T.T.; Rao, B.P.; Jin, Y. C. R. Acad. Sci. Paris, Ser. I, 333 (2001), pp. 219-224

[5] T.T. Li, Y.L. Xu, Local exact boundary controllability for nonlinear vibrating string equations, Internat. J. Modern Phys. B., in preparation

[6] Li, T.T.; Yu, W.C. Boundary Value Problems for Quasilinear Hyperbolic Systems, Duck University Mathematics Series, V, 1985

Cited by Sources: